# SDR DL767961046

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT'S ATB RIGHT MLG WOULD NOT RETRACT.  PRESSURE GOOD.  JACKED AIRCRAFT, CYCLED GEAR SERVERAL TIMES PER MM.  CHECKS NORMAL.  TILTED TRUCK, TURNED ON HYDRAULIC, TRUCK TILTED NORMAL.  RETURNED TO SERVICE.
